On Fejér's theorem of Fourier series

Hsiang, Fu Cheng

Portugaliae mathematica (1967)

  • Volume: 26, Issue: 3, page 381-383
  • ISSN: 0032-5155

How to cite


Hsiang, Fu Cheng. "On Fejér's theorem of Fourier series." Portugaliae mathematica 26.3 (1967): 381-383. <http://eudml.org/doc/115041>.

author = {Hsiang, Fu Cheng},
journal = {Portugaliae mathematica},
keywords = {approximation and series expansion},
language = {eng},
number = {3},
pages = {381-383},
publisher = {Sociedade Portuguesa de Matemática},
title = {On Fejér's theorem of Fourier series},
url = {http://eudml.org/doc/115041},
volume = {26},
year = {1967},

AU - Hsiang, Fu Cheng
TI - On Fejér's theorem of Fourier series
JO - Portugaliae mathematica
PY - 1967
PB - Sociedade Portuguesa de Matemática
VL - 26
IS - 3
SP - 381
EP - 383
LA - eng
KW - approximation and series expansion
UR - http://eudml.org/doc/115041
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.